# SDR USAA010601

- Difficulty date: June 1, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Part time: 47,733 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER SPLICE HAS 1 INCH CRACK, BS 360 STRINGER 15L.  REMOVED DAMAGE SPLICE, INSTALLED NEW SPLICE PER SRM 51-10-1.  (M)
